# SDR CALA0300515

- Difficulty date: September 5, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 24,451 hours, 12,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: C-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE C-2 DOOR SKIN DENTED ABOVE AND AFT OF DOOR HANDLE.  THE SKIN WAS REPAIRED IAW SRM 52-00-01, FIGURE 203.
